I have taken my first dose of the the hepatits b vaccine in september 2001 and the second in october 2001. Everything was ok until december 2001. Then I started feeling light-headed, and dizzy on a regular basis. This went on for several months. I decided to take the last dose in march 2002. After this I began experiencing heart palpitations. I would have episodes once and while, they would come and go. Sometimes they would last for several minutes (15-45 minutes) and other times much longer. The heart palpitations would always be between 90-100, occasionally they would rise over 100 but this would not last very long (5-10 minutes). Sometimes I would not have these episodes for several weeks. For the past year I have been having chest pains (upper right side of the chest), feels like a weight (pressure). I have also been feeling very tired/weak. I no longer get the feeling of light-headed or dizzy (very rare) but I did get an episode of heart palpitations this week (heart rate over 100). I have done many tests over the past two years; I have done various ecg tests, holter, stress tests, cardio memo (a device that you carry for two weeks and you activate it when you have palpitations)and all these tests are normal. All my blood works are always normal (thyroid test is normal) I don't know if these symptoms are related to the hepatitis vaccine but all these symptoms began during and after taking this vaccine. How can I determine if the vaccine has anything to do with these symptoms? What steps should I take from here.. Any help would be appreciated. Thank-you
I would ask your doctor what side effects of the vaccine are, and if it could be causing these symptoms. Have you been tested for mono or lyme disease? I was going to say thyroid, but you said that was negative. I honestly do not know what else it could be. No one else had answered you, so I decided to try. I hope you figure it out and get it fixed. Merry christmas!